# SDR EE4Y2025060422446

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-112
- Aircraft serial: 2378
- Aircraft time: 52,815 hours, 34,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT INSPECTION PER EO # A32X-E5311-0018, UPPER FUSELAGE DOOR FR16 RH AT DOUBLE JOGGLE AREA IN THE OUTER FLANGE OF THE FRAME AFT ROW OF FASTENER TWO INCHES ABOVE OF THE STOP FITTING 7 FASTENER HOLE WITH CRACK INDICATION WAS FOUND.PERFORMED FASTENER HOLE INDENTIED AS B BUSH REPAIR AND ASSOCIATED HOLE IDENTIFIED AS A OVERSIZED HOLE REPAIR AT FR16 DOUBLE JOGGLE AREA RH SIDE IAW A319 SRM TASK 53-11-12-300-013 PARAG 2A FIG 001 AND 005. THIS REPAIR IS CATEGORIZED AS MAJOR. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q170 ITEM 2-37.
